# SDR UPS99231133

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corrosion
- Location: 24-2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION ON UPPER FLANGE OF LONGITUDINAL BEAM BS 825 AND BS 845 LBL WL 208.  REMOVED CORRODED UPPER FLANGE ON LONGITUDINAL BEAM.  FABRICATED NEW UPPER BEAM AND INSTALL NEW REPLACEMENT PART AND SPLICE PER SRM 51-30-2, 51-30-.
